Alert archive / Colorado / Frost Advisories in 2015
Frost Advisory 5, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this frost advisory at Oct 27, 2015, 3:13 AM MDT for 16 counties in Colorado. It took effect at Oct 28, 2015, 3:00 AM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2015, 3:13 AM MDT (09:13 UTC)
- In effect from
- Oct 28, 2015, 3:00 AM MDT
- Expired
- Oct 28, 2015, 8:00 AM MDT
- In force
- 5 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 9.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
850 WWUS75 KBOU 270913 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 313 AM MDT TUE OCT 27 2015 COZ038>051-271715- /O.NEW.KBOU.FR.Y.0005.151028T0900Z-151028T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 313 AM MDT TUE OCT 27 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY. * TEMPERATURE...TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S ACROSS MUCH OF NORTHEAST COLORADO BY SUNRISE WEDNESDAY MORNING. A FEW LOW LYING AREAS INCLUDING THE SOUTH PLATTE RIVER VALLEY COULD DROP INTO THE UPPER 20S. * IMPACTS...A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS SHOULD PROTECT SENSITIVE PLAINS BY COVERING THEM OR MOVING THEM INDOORS. && $$ COOPER
5 follow-up statements
898 WWUS75 KBOU 271629 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1029 AM MDT TUE OCT 27 2015 COZ038>051-280030- /O.CON.KBOU.FR.Y.0005.151028T0900Z-151028T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 1029 AM MDT TUE OCT 27 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY... * TEMPERATURE...TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S ACROSS MUCH OF NORTHEAST COLORADO BY SUNRISE WEDNESDAY MORNING. A FEW LOW LYING AREAS INCLUDING THE SOUTH PLATTE RIVER VALLEY COULD DROP INTO THE UPPER 20S. * IMPACTS...A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS SHOULD PROTECT SENSITIVE PLAINS BY COVERING THEM OR MOVING THEM INDOORS. && $$
635 WWUS75 KBOU 272117 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 317 PM MDT TUE OCT 27 2015 COZ038>051-280530- /O.CON.KBOU.FR.Y.0005.151028T0900Z-151028T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 317 PM MDT TUE OCT 27 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY... * TEMPERATURE...TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S ACROSS MUCH OF NORTHEAST COLORADO BY SUNRISE WEDNESDAY MORNING. A FEW LOW LYING AREAS INCLUDING THE SOUTH PLATTE RIVER VALLEY COULD DROP INTO THE UPPER 20S. * IMPACTS...A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS SHOULD PROTECT SENSITIVE PLAINS BY COVERING THEM OR MOVING THEM INDOORS. && $$
623 WWUS75 KBOU 280506 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1106 PM MDT TUE OCT 27 2015 COZ038>051-281315- /O.CON.KBOU.FR.Y.0005.151028T0900Z-151028T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 1106 PM MDT TUE OCT 27 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY... * TEMPERATURE...TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S ACROSS MUCH OF NORTHEAST COLORADO BY SUNRISE WEDNESDAY MORNING. A FEW LOW LYING AREAS INCLUDING THE SOUTH PLATTE RIVER VALLEY COULD DROP INTO THE UPPER 20S. * IMPACTS...A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS SHOULD PROTECT SENSITIVE PLAINS BY COVERING THEM OR MOVING THEM INDOORS. && $$
702 WWUS75 KBOU 280949 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 349 AM MDT WED OCT 28 2015 COZ038>051-281400- /O.CON.KBOU.FR.Y.0005.000000T0000Z-151028T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 349 AM MDT WED OCT 28 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... * TEMPERATURE...TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S ACROSS MUCH OF NORTHEAST COLORADO BY SUNRISE. A FEW LOW LYING AREAS INCLUDING THE SOUTH PLATTE RIVER VALLEY COULD DROP INTO THE UPPER 20S. * IMPACTS...A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS SHOULD PROTECT SENSITIVE PLAINS BY COVERING THEM OR MOVING THEM INDOORS. && $$
543 WWUS75 KBOU 281356 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 756 AM MDT WED OCT 28 2015 COZ038>051-281500- /O.EXP.KBOU.FR.Y.0005.000000T0000Z-151028T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 756 AM MDT WED OCT 28 2015 ...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING... TEMPERATURES WILL BEGIN TO WARM ACROSS THE URBAN CORRIDOR AND EASTERN PLAINS OVER THE NEXT HOUR. EXPECT SIMILAR OR EVEN COLDER TEMPERATURES OVERNIGHT TONIGHT. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this frost advisory went out at Oct 27, 2:42 AM MDT, 31 minutes earlier.
Area forecast discussion, Oct 27, 2:42 AM MDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 242 AM MDT TUE OCT 27 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 211 AM MDT TUE OCT 27 2015 THE NEXT SYSTEM DROPPING OUT OF THE NORTHERN ROCKIES WILL BRUSH ACROSS NORTHERN COLORADO TODAY. A MODERATE TO STRONG NORTHWESTERLY FLOW TODAY WILL PRODUCE DECENT DOWNSLOPE CONDITIONS IN AND NEAR THE FRONT RANGE FOOTHILLS. THERE IS A BRIEF PERIOD OF WEAK TO MODERATE QG ASCENT LATER THIS MORNING...BUT IT GETS FLUSHED EAST BY EARLY AFTERNOON. HIGHER WEST/NORTHWEST FACING ASPECTS MAY SEE SOME LIGHT ACCUMULATING SNOWFALL...1-2 INCHES. ELSEWHERE IN THE HIGH COUNTRY...MAINLY SCATTERED SHOWERS. OVER THE NORTHEAST PLAINS...WL KEEP POPS NORTH AND EAST OF DENVER AWAY FM THE DOWNSLOPE. ISOLD POPS WILL SUFFICE. GUSTY WINDS WL DEVELOP ACROSS THE NORTHEAST PLAINS TODAY...BUT SFC PRESSURE GRADIENT WILL RELAX BY THIS EVENING AS THE UPPER TROUGH CONTINUES TO PULL AWAY FM CO. LGT WINDS...CLEARING SKIES AND DEWPOINTS IN THE MID 20S TO LOWER 30S...COULD PRODUCE ANOTHER FROST EPISODE AFTER MIDNIGHT. HAVE DECIDED TO ISSUES A FROST ADVISORY FOR THE URBAN CORRIDOR AND NORTHEAST PLAINS FM 3 AM MDT UNTIL 8 AM MDT WEDNESDAY MORNING. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 211 AM MDT TUE OCT 27 2015 UPPER LEVEL RIDGE WILL MOVE ACROSS THE CENTRAL ROCKIES ON WEDNESDAY. THIS WILL BRING MOSTLY CLEAR SKIES AND MILD TEMPERATURES. CLEAR SKIES AND LIGHT WINDS WILL LEAD TO COOL TEMPERATURES WEDNESDAY NIGHT. HOWEVER...HIGH CLOUDS WILL INCREASE LATE AND MAY LIMIT COOLING. MAY NEED ANOTHER FROST ADVISORY FOR WEDNESDAY NIGHT AS TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO UPPER 30S. BROAD TROUGHINESS WILL BE OVER THE INTERMOUNTAIN WEST THURSDAY AND FRIDAY. MAIN ENERGY WILL STAY WELL SOUTH OF COLORADO AND END UP OVER NORTHERN MEXICO ON FRIDAY. CROSS SECTIONS SHOW CONSIDERABLE AMOUNT OF MID AND HIGH CLOUDS THURSDAY THROUGH FRIDAY AFTERNOON. DUE TO WEAK FORCING AND DRY LOW LEVELS...IT WILL BE DIFFICULT FOR PRECIPITATION OVER NORTHEAST COLORADO. WILL KEEP A SLIGHT CHANCE IN THE FORECAST FOR THURSDAY NIGHT AND FRIDAY. IF ANY PRECIPITATION FORMS...IT SHOULD BE LIGHT. FOR THE MOUNTAINS...THE CHANCE FOR PRECIPITATION WILL BE BETTER BECAUSE OF WEAK OROGRAPHIC LIFT. AN UPPER LEVEL RIDGE WILL BE OVER THE AREA SATURDAY AND THEN FLATTEN SUNDAY AS WESTERLY FLOW ALOFT INCREASES. EXPECT THIS TO BRING MILD AND DRY CONDITIONS. WINDS MAY INCREASE ON SUNDAY AS FLOW ALOFT PICKS UP. ON MONDAY...FLOW ALOFT BACKS TO THE SOUTHWEST AS AN UPPER LEVEL TROUGH DIGS ALONG THE CALIFORNIA COAST. MOISTURE ALOFT WILL INCREASE ON MONDAY. STILL EXPECT DRY CONDITIONS...HOWEVER WILL HAVE SLIGHT POPS FOR THE MOUNTAIN IN CASE THE INCREASING MOISTURE PRODUCES A FEW OROGRAPHIC SNOW SHOWERS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 211 AM MDT TUE OCT 27 2015 VFR CONDITIONS EXPECTED. MID AND UPPER LEVEL CLOUDINESS WILL DEVELOP THIS MORNING AS AN UPPER LEVEL DISTURBANCE BRUSHES ACROSS NORTHERN COLORADO. ANY SHOWERS WILL REMAIN NORTH AND EAST OF DENVER. STILL EXPECT TO SEE SOME GUSTY WEST WINDS AT KBJC THROUGH THE DAY...STRONGEST GUSTS MAY OCCUR IN THE MORNING. SOUTHWESTERLY WINDS AT KDEN AND KAPA THIS MORNING WILL INCREASE AND BECOME WEST/NORTHWESTERLY LATER THIS MORNING AND AFTERNOON. WINDS WILL DECREASE THIS EVENING AND TRANSITION BACK TO DRAINAGE BY 06Z THIS EVENING. && .BOU WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 3 AM TO 8 AM MDT WEDNESDAY FOR COZ038>051. && SHORT TERM...COOPER LONG TERM...MEIER AVIATION...COOPER
Hazardous weather outlook, Oct 26, 11:46 AM MDT, 15 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1146 AM MDT MON OCT 26 2015 COZ030>051-271800- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1146 AM MDT MON OCT 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEAK DISTURBANCE WILL MOVE ACROSS COLORADO THIS AFTERNOON AND EVENING. EXPECT SCATTERED SHOWERS IN THE MOUNTAINS WITH JUST ISOLATED SHOWERS ACROSS LOWER ELEVATIONS. THE BEST CHANCE FOR THE SHOWERS WILL BE NEAR THE WYOMING AND COLORADO BORDER AREAS AND ALSO FURTHER SOUTH OVER THE PALMER DIVIDE. FOR MOUNTAIN AREAS ABOVE 10 THOUSAND FEET...ANY ACCUMULATIONS WILL BE UNDER 2 INCHES. THE SHOWERS WILL END ON THE PLAINS THIS EVENING...WITH ISOLATED LIGHT SHOWERS LINGERING IN THE HIGH COUNTRY. BEHIND THE DISTURBANCE...EXPECT INCREASING GUSTY WEST TO NORTHWEST WINDS IN THE MOUNTAINS AND HIGHER EAST SLOPES BY LATER TONIGHT. SPEEDS UP TO 50 MPH ARE POSSIBLE OVE4 EXPOSED LOCATIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER FAST MOVING DISTURBANCE WILL DROP OUT OF THE NORTHERN ROCKIES AND CLIP NORTHEAST COLORADO TUESDAY AFTERNOON AND EVENING...INCREASING THE THREAT OF PRECIPITATION...ESPECIALLY IN THE MOUNTAINS. EXPECT STRONG AND GUSTY WINDS IN THE MOUNTAINS AT TIMES ON TUESDAY AND WEDNESDAY WITH SPEEDS UP TO 50 MPH POSSIBLE. GUSTY NORTHWEST WINDS FROM 25 TO 35 MPH WILL OCCUR OVER THE NORTHEAST PLAINS TUESDAY AFTERNOON AND EVENING. DRIER ON WEDNESDAY AS THE SYSTEM EXITS THE STATE...BUT A LITTLE COOLER WITH TEMPERATURES DROPPING BACK INTO THE 50S ON THE PLAINS. ANOTHER SYSTEM DROPPING INTO THE GREAT BASIN MAY START TO IMPACT THE THE MOUNTAINS LATE THURSDAY AFTERNOON AND THURSDAY NIGHT... THEN THE NORTHEAST PLAINS FRIDAY INTO SATURDAY...BRINGING COOLER TEMPERATURES AND ANOTHER CHANCE OF SHOWERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
Nearby
Frost Advisories in Colorado, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.